Alert archive / Michigan / Small Craft Advisories in 2020
Small Craft Advisory 63, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jul 11, 2020, 2:46 PM EDT. It took effect at Jul 12, 2020, 8:00 AM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jul 11, 2020, 2:46 PM EDT (18:46 UTC)
- In effect from
- Jul 12, 2020, 8:00 AM EDT
- Expired
- Jul 12, 2020, 11:00 PM EDT
- In force
- 15 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
415 WHUS73 KAPX 111846 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 246 PM EDT Sat Jul 11 2020 LMZ345-346-120300- /O.NEW.KAPX.SC.Y.0063.200712T1200Z-200712T2200Z/ Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 246 PM EDT Sat Jul 11 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 6 PM EDT SUNDAY... * WHAT...Highest gusts up to 25 kt and highest waves around 4 feet expected. * WHERE...Point Betsie to Sleeping Bear Point MI and Manistee to Point Betsie MI. * WHEN...From 8 AM to 6 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ347-348-120300- /O.CON.KAPX.SC.Y.0062.000000T0000Z-200712T0800Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- 246 PM EDT Sat Jul 11 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... * WHAT...Highest gusts up to 30 kt and highest waves around 5 feet. * WHERE...5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island and Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary. * WHEN...Until 4 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ321-322-120300- /O.CON.KAPX.SC.Y.0062.000000T0000Z-200712T0300Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 246 PM EDT Sat Jul 11 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Highest gusts up to 25 kt and highest waves around 4 feet expected. * WHERE...St. Marys River Point Iroquois to E. Potagannissing Bay and Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...From 1 PM this afternoon to 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
056 WHUS73 KAPX 120233 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1033 PM EDT Sat Jul 11 2020 LSZ321-322-120345- /O.CAN.KAPX.SC.Y.0062.000000T0000Z-200712T0300Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1033 PM EDT Sat Jul 11 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ LHZ347-348-120800- /O.CON.KAPX.SC.Y.0062.000000T0000Z-200712T0800Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- 1033 PM EDT Sat Jul 11 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... * WHAT...Highest gusts up to 25 kt and highest waves around 5 feet. * WHERE...5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island and Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary. * WHEN...Until 4 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ345-346-121045- /O.CON.KAPX.SC.Y.0063.200712T1200Z-200712T2200Z/ Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 1033 PM EDT Sat Jul 11 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM EDT SUNDAY... * WHAT...Highest gusts up to 25 kt and highest waves around 4 feet expected. * WHERE...Manistee to Point Betsie MI and Point Betsie to Sleeping Bear Point MI. * WHEN...From 8 AM to 6 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
845 WHUS73 KAPX 120810 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 410 AM EDT Sun Jul 12 2020 LHZ347-348-121615- /O.EXP.KAPX.SC.Y.0062.000000T0000Z-200712T0800Z/ /O.EXB.KAPX.SC.Y.0063.200712T1500Z-200713T0300Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- 410 AM EDT Sun Jul 12 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT THIS EVENING... * WHAT...Highest gusts up to 25 kt and highest waves around 4 feet expected. * WHERE...5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island and Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary. * WHEN...From 11 AM this morning to 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ323-342-344-121615- /O.EXB.KAPX.SC.Y.0063.200712T1200Z-200712T2300Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- 410 AM EDT Sun Jul 12 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 7 PM EDT THIS EVENING... * WHAT...Highest gusts up to 25 kt and highest waves around 4 feet expected. * WHERE...Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI, Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay and Sleeping Bear Point to Grand Traverse Light MI. * WHEN...From 8 AM this morning to 7 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ346-121615- /O.EXB.KAPX.SC.Y.0063.200712T1500Z-200713T0300Z/ St Ignace to False Detour Channel- 410 AM EDT Sun Jul 12 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT THIS EVENING... * WHAT...Highest gusts up to 25 kt expected. * WHERE...St Ignace to False Detour Channel. * WHEN...From 11 AM this morning to 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ321-322-121615- /O.EXB.KAPX.SC.Y.0063.200712T1500Z-200712T2300Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 410 AM EDT Sun Jul 12 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING... * WHAT...Highest gusts up to 25 kt and highest waves around 3 feet expected. * WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI and St. Marys River Point Iroquois to E. Potagannissing Bay. * WHEN...From 11 AM this morning to 7 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ345-346-121615- /O.EXT.KAPX.SC.Y.0063.200712T1200Z-200712T2300Z/ Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 410 AM EDT Sun Jul 12 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 7 PM EDT THIS EVENING... * WHAT...Highest gusts up to 25 kt and highest waves around 4 feet expected. * WHERE...Point Betsie to Sleeping Bear Point MI and Manistee to Point Betsie MI. * WHEN...From 8 AM this morning to 7 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
437 WHUS73 KAPX 121442 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1042 AM EDT Sun Jul 12 2020 LMZ323-342-344>346-122245- /O.CON.KAPX.SC.Y.0063.000000T0000Z-200712T2300Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 1042 AM EDT Sun Jul 12 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Highest gusts up to 25 kt and highest waves around 4 feet expected. * WHERE...Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI, Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay and Sleeping Bear Point to Grand Traverse Light MI. * WHEN...From 8 AM this morning to 7 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ346>348-122245- /O.CON.KAPX.SC.Y.0063.200712T1500Z-200713T0300Z/ St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- 1042 AM EDT Sun Jul 12 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Highest gusts up to 25 kt and highest waves around 4 feet expected. * WHERE...5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island and Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary. * WHEN...From 11 AM this morning to 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ321-322-122245- /O.CON.KAPX.SC.Y.0063.200712T1500Z-200712T2300Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1042 AM EDT Sun Jul 12 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Highest gusts up to 25 kt and highest waves around 3 feet expected. * WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI and St. Marys River Point Iroquois to E. Potagannissing Bay. * WHEN...From 11 AM this morning to 7 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JK
534 WHUS73 KAPX 121836 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 236 PM EDT Sun Jul 12 2020 LMZ323-342-344>346-122300- /O.CON.KAPX.SC.Y.0063.000000T0000Z-200712T2300Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 236 PM EDT Sun Jul 12 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Highest gusts up to 25 kt and highest waves around 4 feet expected. * WHERE...Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI, Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay and Sleeping Bear Point to Grand Traverse Light MI. * WHEN...To 7 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ346>348-130245- /O.CON.KAPX.SC.Y.0063.000000T0000Z-200713T0300Z/ St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- 236 PM EDT Sun Jul 12 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Highest gusts up to 25 kt and highest waves around 4 feet expected. * WHERE...5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island and Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary. * WHEN...To 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ321-322-122300- /O.CON.KAPX.SC.Y.0063.000000T0000Z-200712T2300Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 236 PM EDT Sun Jul 12 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Highest gusts up to 25 kt and highest waves around 3 feet expected. * WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI and St. Marys River Point Iroquois to E. Potagannissing Bay. * WHEN...To 7 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jul 11, 2:41 PM EDT, 5 minutes earlier.
Area forecast discussion, Jul 11, 2:41 PM EDT, 5 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 241 PM EDT Sat Jul 11 2020 .NEAR TERM...(Through Sunday) Issued at 236 PM EDT Sat Jul 11 2020 High impact weather potential: None Primary forecast concerns/challenges: Shower (tstm?) chances on Sunday. Pattern synopsis/forecast: Broad troughiness across the Great Lakes with several embedded weak shortwaves. Limited moisture within the more dominate northern flow as the heat dome builds through the Plains and the inter-mountain west. Cold front positioned near the northern parts of Lake Superior will push across the area tonight bringing an increase in mid level cloudiness. Very little in the way of forcing associated with the front and moisture depth is limited. Certainly can't rule out a few sprinkles with fropa and will include in the forecast for later tonight. Lows tonight mainly in the 50s. Additional shortwave energy rotates across the area on Sunday as the cold front exits south/east. An isolated shower is possible over northeast lower during the morning along the tail end of departing frontal boundary. But more showers (thunder?) will be possible during the afternoon as inland penetrating lake breeze boundaries from Lake Huron interact with residual low level moisture and a weakly unstable atmosphere (200-300 j/kg). Will not include any thunder given the anemic CAPE values. Temperatures will be a bit cooler for most areas on Sunday (given more cloud cover). Highs will generally be in the lower to middle 70s (a few areas toward Saginaw Bay will be closer to 80). && .SHORT TERM...(Sunday night through Tuesday) Issued at 236 PM EDT Sat Jul 11 2020 High impact weather potential: Minimal. Pattern synopsis/forecast: By Sunday night, broad mid-upper level troughing is expected to be shifting eastward as heights begin to rise locally. Upstream ridging expected to become centered overhead during the day Tuesday, along with attendant sfc high pressure sagging in from the north aiding to bring more sun than clouds and primarily dry conditions through the forecast period, along with a return to above normal temperatures. Attention just beyond the forecast period revolves around an approaching cold front Tuesday evening into early Wednesday. Primary forecast concerns/challenges: Temperature trends. Low PoPs Monday afternoon across parts of northeast lower? By Sunday evening, any diurnally driven shower/storm activity near Saginaw Bay should be waning in coverage and intensity...fading entirely toward sunset with mainly clear skies prevailing area-wide and lows falling into the 50s for most (low 60s near the lakes). Little in the way of sensible weather expected Monday through the daytime hours Tuesday as aforementioned sfc high pressure gradually sags into the region from the north and mid-upper level ridging fold in from the west. Increasing daytime high temperatures under mostly sunny skies will be the rule (some daytime fair weather cu mixed in as well). Suppose the only possible blemish through Monday could once again be across parts of northeast lower if we're able to muster enough moisture/instability to pop an isolated shower/storm along afternoon inland penetrating lake breezes. Think the likelihood of this is pretty low and have opted to keep the dry forecast going through this time frame. High temperatures Monday expected to be a handful of degrees warmer than Sunday...ranging from the upper 70s to low 80s. Similar conditions anticipated for much of Tuesday with high temps warming up several more degrees - varying through the 80s area-wide. Latest trends suggest mid-high cloud will be on the increase from west to east late in the day as a thunderstorm complex slides across Wisconsin ahead of/along an approaching cold front that's progged to cross northern Michigan Tuesday night into Wednesday. Will keep the daytime hours of Tuesday dry area-wide before precip chances increase Tuesday evening and overnight. && .LONG TERM...(Tuesday night through Saturday) Issued at 236 PM EDT Sat Jul 11 2020 High impact weather potential: Scattered thunderstorms possible Tuesday evening through early Wednesday, perhaps including a low threat of gusty winds. As was alluded to above, an elongated cold front tied to low pressure over northern Manitoba is progged to cross northern Michigan Tuesday night into early Wednesday. Despite an expected weakening trend to upstream convection on its approach toward the forecast area Tuesday evening, can't entirely rule out a low end chance for some gusty winds given a weakly unstable airmass progged out ahead of the front and deep layer bulk shear values approaching 40 kts. Will continue to monitor this threat over the next few days given lots of mesoscale uncertainties at this time, and upstream convective development/evolution likely having a big role in precip/ thunderstorm chances locally. Beyond this, confidence really diminishes with respect to overall pattern evolution and attendant precip chances. Gut feeling is that high pressure will settle in behind the front, likely providing a mainly dry end to the week. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 109 PM EDT Sat Jul 11 2020 Generally VFR conditions. Scattered diurnal cumulus this afternoon with occasionally gusty northwest winds as drier air works into northern Michigan. A weak cold front sweeps across the area tonight, bringing increasing cloudiness and possibly a light shower after midnight. Cigs may lower toward high end MVFR or low end VFR for a time early Sunday behind the front. && .MARINE... Issued at 236 PM EDT Sat Jul 11 2020 Weak front drops into the region tonight and may bring a few sprinkles or a light shower after midnight. Gusty northwest winds will gradually subside this evening with the loss of daytime heating. Lighter north/northwest winds overnight. More clouds on Sunday and cooler temperatures. Still some occasionally gusty winds on Sunday from the north/northwest - Gustier winds mainly on Lake Michigan(versus Lake Huron today). && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...SMALL CRAFT ADVISORY until 4 AM EDT Sunday for LHZ347-348. LM...SMALL CRAFT ADVISORY from 8 AM to 6 PM EDT Sunday for LMZ345-346. LS...SMALL CRAFT ADVISORY until 11 PM EDT this evening for LSZ321-322. && NEAR TERM...JK SHORT TERM...MG LONG TERM...MG AVIATION...JK MARINE...JK
Hazardous weather outlook, Jul 11, 2:44 PM EDT, 2 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 244 PM EDT Sat Jul 11 2020 MIZ016>018-020>036-041-042-086>088-095>099-121845- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 244 PM EDT Sat Jul 11 2020 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There will be chances for at least isolated thunderstorms Tuesday night into Wednesday, and then again late in the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-121845- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 244 PM EDT Sat Jul 11 2020 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There will be chances for at least isolated thunderstorms Tuesday night into Wednesday, and then again late in the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && For more information visit http://weather.gov/gaylord.
In the hours before
Local storm report, Jul 11, 9:48 AM EDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
948 AM EDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 AM HEAVY RAIN 6 S CATHRO 45.07N 83.57W
07/11/2020 M1.27 INCH ALPENA MI ASOS
24 HR TOTAL. ASOS STATION KAPN ALPENA -
PHELPS COLLINS FIELD.
&&The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 1:00 AM EDT | Small Craft Advisory | APX | 27 hr |
Nearby
Small Craft Advisories in Michigan, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.